Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Commutative quantum current operators, semi-infinite construction and functional models
HTML articles powered by AMS MathViewer

by Jintai Ding and Boris Feigin PDF
Represent. Theory 4 (2000), 330-341 Request permission

Abstract:

We construct the commutative current operator $\bar x^+(z)$ inside $U_q(\hat {\mathfrak {sl}}(2))$. With this operator and the condition of quantum integrability on the quantum currents of $U_q(\hat {\mathfrak {sl}}(2))$, we derive the quantization of the semi-infinite construction of integrable modules of $\hat {\mathfrak {sl}}(2)$ which has been previously obtained by means of the current operator $e(z)$ of $\hat {\mathfrak {sl}}(2)$. The quantization of the functional models for $\hat {\mathfrak {sl}}(2)$ is also given.
References
    [DM] DM J. Ding and T. Miwa Zeros and poles of quantum current operators and the condition of quantum integrability, q-alg/9608001,RIMS-1092. [DI] DI J. Ding and K. Iohara Generalization and deformation of the quantum affine algebras, Rims-1090, q-alg/9608002.
  • V. G. Drinfel′d, Hopf algebras and the quantum Yang-Baxter equation, Dokl. Akad. Nauk SSSR 283 (1985), no. 5, 1060–1064 (Russian). MR 802128
  • V. G. Drinfel′d, Quantum groups, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986) Amer. Math. Soc., Providence, RI, 1987, pp. 798–820. MR 934283
  • V. G. Drinfel′d, A new realization of Yangians and of quantum affine algebras, Dokl. Akad. Nauk SSSR 296 (1987), no. 1, 13–17 (Russian); English transl., Soviet Math. Dokl. 36 (1988), no. 2, 212–216. MR 914215
  • [FS1]FS1 B. L. Feigin and A. V. Stoyanovsky, Quasi-particle models for the representations of Lie algebras and the geometry of the flag manifold, RIMS-942.
  • A. V. Stoyanovskiĭ and B. L. Feĭgin, Functional models of the representations of current algebras, and semi-infinite Schubert cells, Funktsional. Anal. i Prilozhen. 28 (1994), no. 1, 68–90, 96 (Russian, with Russian summary); English transl., Funct. Anal. Appl. 28 (1994), no. 1, 55–72. MR 1275728, DOI 10.1007/BF01079010
  • A. V. Stoyanovskiĭ and B. L. Feĭgin, Realization of a modular functor in the space of differentials, and geometric approximation of the manifold of moduli of $G$-bundles, Funktsional. Anal. i Prilozhen. 28 (1994), no. 4, 42–65, 95 (Russian, with Russian summary); English transl., Funct. Anal. Appl. 28 (1994), no. 4, 257–275 (1995). MR 1318339, DOI 10.1007/BF01076110
  • James Lepowsky and Mirko Primc, Structure of the standard modules for the affine Lie algebra $A^{(1)}_1$, Contemporary Mathematics, vol. 46, American Mathematical Society, Providence, RI, 1985. MR 814303, DOI 10.1090/conm/046
  • G. Lusztig, Quantum deformations of certain simple modules over enveloping algebras, Adv. in Math. 70 (1988), no. 2, 237–249. MR 954661, DOI 10.1016/0001-8708(88)90056-4
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37
  • Retrieve articles in all journals with MSC (2000): 17B37
Additional Information
  • Jintai Ding
  • Affiliation: Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio 45221-0025
  • Email: ding@math.uc.edu
  • Boris Feigin
  • Affiliation: Landau Institute of Theoretical Physics, Moscow, Russia
  • Received by editor(s): April 17, 1998
  • Received by editor(s) in revised form: January 14, 2000
  • Published electronically: August 1, 2000
  • © Copyright 2000 American Mathematical Society
  • Journal: Represent. Theory 4 (2000), 330-341
  • MSC (2000): Primary 17B37
  • DOI: https://doi.org/10.1090/S1088-4165-00-00047-9
  • MathSciNet review: 1773865